MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION R SERIES DEFIBRILLATOR; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION R SERIES DEFIBRILLATOR; DEFIBRILLATOR/PACEMAKER
Model Number R SERIES
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that while attempting to defibrillate a 75-year-old female patient, the device failed to discharge using internal paddles.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
The customer was contacted for return of the suspect product.The product has not been returned to zoll for evaluation.

Brand Name
R SERIES DEFIBRILLATOR
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key15632082
Report Number1220908-2022-03952
Device Sequence Number14939552
Product Code MKJ
UDI-Device Identifier00847946019709
UDI-Public00847946019709
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberR SERIES
Device Catalogue NumberR SERIES
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2022
Supplement Date Received by Manufacturer09/28/2022
Initial Report FDA Received Date10/19/2022
Supplement Report FDA Received Date12/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale